| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 33-36


A. Eroglu
      New integral inequality on time scales
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1607-1616.

M. Elouafi, A. D. Aiat Hadj
      On the explicit powers and the inverse of one type of band Toeplitz matrices
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1617-1626.

A. Kananthai
      On the kernel of the Black-Scholes equation in the Form of white noise
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1627-1634.

F. Hosseinzadeh Lotfi, M. Alimardani Jondabeh, M. Faizrahnemoon
      Sensitivity analysis in fuzzy environment
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1635-1646.

A. O. Marinho, O. A. Lima, A. T. Louredo
      Exponential decay for nonlinear problem in non cylindrical domain
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1647-1654.

Bin Qian
      On gradient estimates for a nonlinear parabolic equation on Riemannian manifolds
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1655-1661.

Liang Wang, Yimin Shi
      Empirical Bayes inference for the Burr model based on records
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1663-1670.

Yang Wei, Xu Yu-xiu
      Research on the state space reconstruction applying in fault diagnosis of Diesel engine
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1671-1679.

HeFeng Jiang, MeiMei Xia, CuiPing Wei
      The priority method of interval fuzzy preference relation
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1681-1690.

F. Hosseinzadeh Lotfi, P. Hasanpour
      Evaluation of performance in network using DEA with undesirable and non-discretionary data
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1691-1702.

S. H. Hashemi Doulabi
      A mixed integer linear formulation for the open shop earliness-tardiness scheduling problem
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1703-1710.

M. S. Said
      On a nonlinear problem intervening in relativistic quantum mechanics perturbed by a factor of amortizement
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1711-1717.

M. S. Said
      On a pseudo generalized system of Carlemann in three dimensions
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1719-1727.

G. Rami Reddy, P. V. Satya Narayana, S. Venkataramana
      Peristaltic transport of a conducting fluid in an inclined asymmetric channel
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1729-1741.

Mao Wei, Han Xiu Jing
      Convergence of numerical solutions to stochastic age-dependent population equations driven by non-Gaussian noise
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1743-1752.

Nguyen Dinh Binh
      The mixed boundary value problem for semilinear elliptic equation in domains with edges
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1753-1768.

M. Hussain, M. Khan
      Modified Laplace decomposition method
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1769-1783.

M. Meflah, B. Merouani
      A nonlinear elasticity problem governed by Lame system
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1785-1796.

S. Niyom, A. Kananthai
      The nonlinear product of the Bessel Laplace operator and the Bessel Helmholtz operator
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1797-1804.

Li-min Liu, Dan-dan Pu
      Central limit theorem and moderate deviations principle for dependent risks
      Appl. Math. Sci., Vol. 4, 2010, no. 33-36, 1805-1809.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |